Alert archive / New Jersey / Small Craft Advisories in 2019
Small Craft Advisory 62, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 14, 2019, 9:36 PM EDT. It took effect at Jun 15, 2019, 2:00 PM EDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2019, 9:36 PM EDT (01:36 UTC)
- In effect from
- Jun 15, 2019, 2:00 PM EDT
- Expired
- Jun 17, 2019, 12:00 AM EDT
- In force
- 34 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
239 WHUS71 KPHI 150136 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 936 PM EDT Fri Jun 14 2019 ANZ450>453-151445- /O.NEW.KPHI.SC.Y.0062.190615T1800Z-190616T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 936 PM EDT Fri Jun 14 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 6 AM EDT SUNDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 2 PM Saturday to 6 AM EDT Sunday. * WINDS AND SEAS...Southwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
6 follow-up statements
821 WHUS71 KPHI 150740 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 340 AM EDT Sat Jun 15 2019 ANZ454-455-152200- /O.EXB.KPHI.SC.Y.0062.190615T2200Z-190616T2200Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 340 AM EDT Sat Jun 15 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EDT SUNDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 6 PM this evening to 6 PM EDT Sunday. * WINDS AND SEAS...South winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450>453-152200- /O.EXT.KPHI.SC.Y.0062.190615T1800Z-190616T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 340 AM EDT Sat Jun 15 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM EDT SUNDAY... * WINDS AND SEAS...Southwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
234 WHUS71 KPHI 151936 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 336 PM EDT Sat Jun 15 2019 ANZ450>453-160845- /O.CON.KPHI.SC.Y.0062.000000T0000Z-190616T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 336 PM EDT Sat Jun 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS AND SEAS...Southwest winds 15 to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ454-455-160845- /O.CON.KPHI.SC.Y.0062.190615T2200Z-190616T2200Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 336 PM EDT Sat Jun 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
446 WHUS71 KPHI 160725 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 325 AM EDT Sun Jun 16 2019 ANZ450>453-162100- /O.EXT.KPHI.SC.Y.0062.000000T0000Z-190617T0200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 325 AM EDT Sun Jun 16 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ454-455-162100- /O.CON.KPHI.SC.Y.0062.000000T0000Z-190616T2200Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 325 AM EDT Sun Jun 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ CMS
887 WHUS71 KPHI 161938 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 338 PM EDT Sun Jun 16 2019 ANZ454-455-170200- /O.EXT.KPHI.SC.Y.0062.000000T0000Z-190617T0200Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 338 PM EDT Sun Jun 16 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS...South winds 15 to 20 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450>453-170200- /O.CON.KPHI.SC.Y.0062.000000T0000Z-190617T0200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 338 PM EDT Sun Jun 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
638 WHUS71 KPHI 170128 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 928 PM EDT Sun Jun 16 2019 ANZ454-455-170230- /O.CAN.KPHI.SC.Y.0062.000000T0000Z-190617T0200Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 928 PM EDT Sun Jun 16 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. $$ ANZ450>453-170400- /O.EXT.KPHI.SC.Y.0062.000000T0000Z-190617T0400Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 928 PM EDT Sun Jun 16 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS AND SEAS...Southwest winds 10 to 20 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
329 WHUS71 KPHI 170409 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1209 AM EDT Mon Jun 17 2019 ANZ450>453-170515- /O.EXP.KPHI.SC.Y.0062.000000T0000Z-190617T0400Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 1209 AM EDT Mon Jun 17 2019 ...SMALL CRAFT ADVISORY HAS EXPIRED... Seas are slowly subsiding to below 5 feet. Advisory conditions are no longer expected. Therefore, the small craft advisory has expired. $$ CMS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 14, 3:45 PM EDT, 5 hours 51 minutes earlier.
Area forecast discussion, Jun 14, 3:45 PM EDT, 5 hours 51 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
345 PM EDT Fri Jun 14 2019
.SYNOPSIS...
High pressure will build into the region tonight and move east
of the area on Saturday. As the high moves offshore on Saturday,
a cold front will slowly approach the Mid-Atlantic Sunday and
Monday. The front is then expected to stall near or in our
region for the rest of the work week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Scattered cumulus clouds will linger into the early evening thanks
to continuing cold air aloft as a trough moves through the area.
Winds will Quiet weather expected tonight with surface high
pressure centered not far to our south. The pressure gradient is
already weakening and as daytime heating is lost winds should drop
off quickly. We'll also see the dissipation of any lingering
cumulus. So with mostly clear skies and light winds we should
radiate well tonight and expect temps to fall into the 50s. Weak WAA
begins in the predawn hours so this should keep it from getting any
cooler.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
High pressure will shift off to our southeast Saturday, but it
remains close enough to ensure a dry day. A fairly robust shortwave
with an associated surface low and cold front will be moving south
of the Hudson Bay tomorrow as well. That frontal system will begin
to impact the region by Sunday. For Saturday, the main effect will
be a fairly strong pressure gradient between the offshore high and
the Canadian low. This will lead to gusty southwesterly winds most
of the day tomorrow, with gusts up to 30mph a possibility. The low
level southwesterly flow will draw in some warmer air as well,
though the best WAA holds off until later in the weekend. Still,
highs should return to the low 80s for many with some mid 80s
possible in the warm spots. Skies should be mostly sunny to partly
cloudy, with some mid and high level cloudiness expected especially
later in the day.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
So it continues. A stormy period looks to be taking shape Sunday
through Friday. The Mid-Atlantic continues to be sandwiched in
between the mid-level high to our south and the mid-level low to our
north. In between, a somewhat zonal flow this week with a handful of
fast moving perturbations.
Latest model runs have consistently shown a front approaching the
Mid-Atlantic Sunday and Monday before stalling it near or in the
area for the rest of the week. The forecast problem comes down to
timing the best chances for convection in this regime, which is tied
to low-amplitude (and likely convectively-generated/maintained)
perturbations moving eastward in the quasi-zonal mid/upper flow
across the eastern U.S. throughout this period. Unfortunately, this
is of low predictability, with models once again exhibiting
variations run to run and model to model. Thus, the approach for the
medium-range forecast remains the same: higher-than-climatology PoPs
for most of the period and near to slightly above average
temperatures. In general, the updated forecast is quite close to
continuity.
The main changes are with the Sunday/Monday forecast, where models
are showing slow convergence on the convective evolution. The
aforementioned cold front will be approaching the lower Great Lakes
east-northeast to northern/central New England on Sunday, with
several weak perturbations moving west-to-east near the boundary.
Convection should readily develop along/downstream of the front by
afternoon, mainly to our north/west but probably also in our CWA as
well. The 00z GFS is depicting a stronger vort max approaching the
northern Mid-Atlantic during the evening, with a round of
strong/widespread convection in our area by this time. The 00z ECMWF
is fairly similar, which provided enough confidence to raise PoPs to
high-chance and even likely in northern portions of the CWA Sunday
afternoon/night. Precipitation will wane late Sunday night as
nocturnal stabilization takes over and the strongest large-scale
lift moves to our east.
The CAPE/shear parameter space would be sufficient for severe storms
Sunday afternoon/evening, and I am rather concerned the GFS is
underdoing instability in the pre-frontal warm sector given
increasingly warm/moist conditions. Moreover, BUFKIT
soundings/hodographs suggest a substantial amount of low-level
shear/helicity may exist. Will need to watch Sunday afternoon/night
closely for the severe-weather threat in the coming days.
After perhaps a brief reprieve late Sunday night into Monday
morning, chances of strong convection return Monday afternoon. Both
the 00z GFS and ECMWF depict another strong perturbation moving
through the northern Mid-Atlantic during the afternoon/evening. Once
again, the CAPE/shear parameter space is favorable for severe
storms, though shear may be somewhat weaker than the previous day.
However, the pre-frontal warm sector may be more unstable (using
model sounding comparisons Sunday versus Monday). Complications from
antecedent convection will exist (increasing the uncertainty in the
forecast by this point), not to mention the model volatility already
in place with the perturbations responsible for the larger-scale
lift associated with the convection. Nevertheless, I am becoming
quite concerned with the severe threat both of these days, and hydro
issues will be an increasing concern as well given the multiple
rounds of storms that may affect the area.
Speaking of, the forecast does not look much better Tuesday onward.
Models show little southward progress of the front and more low-
amplitude perturbations affecting the region the rest of the week.
Variability in timing/track of these vorticity maxima is quite high
during this period, but the pattern is certainly suggestive of a
stormy period...with hydrologic concerns only increasing if such a
pattern were to verify.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
West-northwesterly winds will continue to gust up to 30 kt through
early this evening before they start to diminish. Tonight, winds
will turn westerly then west-southwesterly and quickly diminish
after dark to around 5 kt. VFR conditions expected.
Saturday... VFR. Southwesterly winds 10 to 15 kt gusting to 25 kt.
Outlook...
Saturday night...VFR conditions expected except potentially for KABE
and KRDG late where MVFR may occur in precipitation. Southwest winds
10-15 knots with gusts 20-25 knots, diminishing overnight.
Sunday through Wednesday...Mostly VFR, but periods of sub-VFR likely
in proximity to showers/storms. Chances exist for multiple rounds
through this period, though timing is uncertain. There are some
indications the best chances will be Sunday afternoon/night, Monday
afternoon/night, and again Tuesday night into Wednesday. Winds
generally southwesterly through the period, with 7 to 15 kts
possible during the day (possibly a few gusts to 20 kts or so,
especially near the coast) and near/below 10 kts at night. High
confidence on the overall pattern, but low confidence on timing.
&&
.MARINE...
A Small Craft Advisory remains in effect until 6PM this evening due
to the gusty west-northwesterly winds. Winds should drop off beyond
then and become west-southwesterly at around 10 to 15 kt tonight.
Seas should run around 3 ft but could linger around 4 ft through
this evening.
Saturday...Sub-SCA conditions are expected for Saturday morning. By
Saturday afternoon, southwesterly winds will be gusting to around 25
kt with seas building 4 to 6 ft. A Small Craft Advisory will likely
be needed.
Outlook...
Saturday night-Sunday night...An extended stretch of SCA conditions
is likely. Southwesterly winds will gust to 25 kt, with seas
building 4 to 6 ft Saturday afternoon through most of Sunday night.
Tstms possible Sunday afternoon and night.
Monday through Wednesday...Sub-SCA conditions expected. Multiple
rounds of showers and tstms likely.
RIP CURRENTS...
A moderate risk of rip currents remains through this evening due to
the strong winds and lingering 3-4 foot seas.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT this evening for ANZ430-
431-450>455.
&&
Synopsis...Kruzdlo
Near Term...O'Brien
Short Term...O'Brien
Long Term...CMS/Kruzdlo
Aviation...Kruzdlo/O'Brien
Marine...Kruzdlo/O'BrienHazardous weather outlook, Jun 14, 3:48 PM EDT, 5 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 348 PM EDT Fri Jun 14 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-152000- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 348 PM EDT Fri Jun 14 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Several chances of showers and storms exist Sunday through Thursday. There is potential for severe storms Sunday and Monday, and flooding may become more of a problem with time across the area should repeated rounds of storms affect the area. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-152000- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 348 PM EDT Fri Jun 14 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. There is a moderate risk for the development of dangerous rip currents. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Several chances of showers and storms exist Sunday through Thursday. There is potential for severe storms Sunday and Monday, and flooding may become more of a problem with time across the area should repeated rounds of storms affect the area. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-152000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 348 PM EDT Fri Jun 14 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jun 14, 4:42 PM EDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
442 PM EDT FRI JUN 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TORNADO 1 ESE HARRISON TWP 39.75N 75.24W
06/13/2019 GLOUCESTER NJ NWS STORM SURVEY
A STORM SURVEY DETERMINED AN EF0 TORNADO
OCCURRED NEAR MULLICA HILL. CAUSING TREE
DAMAGE, FENCING DAMAGE TO ONE RESIDENCE AND
RIPPED A GUTTER OFF ANOTHER RESIDENCE.
&&
SFJLocal storm report, Jun 14, 4:44 PM EDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
444 PM EDT FRI JUN 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TORNADO 2 W BLACKWOOD 39.80N 75.10W
06/13/2019 GLOUCESTER NJ NWS STORM SURVEY
A TORNADO SKIPPED ALONG A 2.1 MILE PATH FROM
DEPTFORD TOWNSHIP INTO THE BLACKWOOD SECTION
OF GLOUCESTER TOWNSHIP, CAUSING SIGNIFICANT
TREE DAMAGE AND COLLATERAL DAMAGE TO
RESIDENCES.
&&
SFJLocal storm report, Jun 14, 6:01 PM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
601 PM EDT FRI JUN 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM TORNADO 5 WSW HOLLYWOOD BEACH 39.48N 75.99W
06/13/2019 CECIL MD NWS STORM SURVEY
A STORM SURVEY DETERMINED AN EF1 TORNADO
SNAPPED OR UPROOTED HUNDREDS OF TREES IN ELK
NECK STATE PARK. THE TORNADO LIFTED NEAR
HOLLYWOOD BEACH.
&&
JEONearby
Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.